English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Chamber behavior of double Hurwitz numbers in genus 0

MPS-Authors
/persons/resource/persons236188

Shadrin,  Sergey
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236191

Shapiro,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236379

Vainshtein,  Alek
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Shadrin, S., Shapiro, M., & Vainshtein, A. (2008). Chamber behavior of double Hurwitz numbers in genus 0. Advances in Mathematics, 217(1), 79-96. doi:10.1016/j.aim.2007.06.016.


Cite as: http://hdl.handle.net/21.11116/0000-0004-280D-2
Abstract
There is no abstract available